MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW 3-L CVC KIT: 7 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL INC. ARROW 3-L CVC KIT: 7 FR X 20 CM; CATHETER PERCUTANEOUS
Model Number IPN036447
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
Complaint found in maude database: "arrow - multi lumen cvc - during central line placement the guidewire bent and made the placement difficult.Placement was subsequently successful after three attempts.".
 
Additional Manufacturer Narrative
(b)(4).The report number is mw5103108.
 
Additional Manufacturer Narrative
(b)(4).The mdr report key is 12301324.The mdr text key is 266015200.The report number is mw5103108.Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW 3-L CVC KIT: 7 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12593691
Report Number9680794-2021-00511
Device Sequence Number4103169
Product Code DQY
UDI-Device Identifier20801902116776
UDI-Public20801902116776
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberIPN036447
Device Catalogue NumberCDC-15703-1A
Device Lot Number13F21A0323
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date10/07/2021
Supplement Report FDA Received Date11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1